Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

poslisa

Members
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About poslisa

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for your responses everybody. I've tried so many beta-blockers and calcium channel blockers that we are at a lost of what to try next. I have done: Toprol XL, Cardizem CD, Verapamils (all the different brands and types), Inderal, Tenormin, and now Lopressor (150 mg a day) and I'm sure there are some in there that I have forgotten. We went up as high as 30 mg of Proamatine a day and also Florinef .2 mg twice a day. I ended up cutting those way back and adding a beta-blocker because of increased bloodpressure (I'm usually 108/60 and it was going up to 160/110 - I think there is another thread regarding this) and also edema 17 lbs. in 4 wks. Again, thanks for your input and hopefully we come up with something soon. Lisa
  2. I'm wondering if any of you have a constant problem with tachycardia not only when standing. I've been diagnosed with POTS with an overlap of ITS (inappropriate tachycardia syndrome). It is not unusual for me to be at work and my heartrate to run in the 130's all day long, then there are days that my heartrate runs in the 80-90's. I've been told with POTS that you will see a sudden increase upon rising - which I do - usually between 25-35 bpm, but I'm also told that when POTS patients are sitting or lying down their heartrates are lower. Is this true with you guys? I've worn many holter monitors and there are times that my heartrate doesn't go under 100 when I'm sleeping. It seems that everybody agrees that I'm not a clear cut case for POTS or ITS. My doctor has spoken with several different doctors and each has given his opinion on what meds to try. We have tried them all but nothing seems to work. Right now I'm on Proamatine 5 mg BID, Lopressor 50 mg TID, and Florinef .1 mg at night. The reason that I'm asking this is because since this may be part of my ITS we are thinking of doing another ablation (I've already had 2) but I wanted to see if any of you suffer from the constant fast heartrate. I've been given a 50% chance of coming home from the procedure with a pacemaker which I'm not to upset about because I'm thinking that then my heartrate won't be so fast. I'm so confused as to whether or not to go through with the procedure, part of me really wants to and there is another part that is saying not to. I often wonder myself if I really have POTS or if my symptoms associated with a constant fast heartrate. Thanks for your input. Lisa
  3. Glad to hear that your surgery went well. Hope you are up and around soon. Lisa
  4. Ling, I also had a terrible time with Florinef. I did wonderful on it when I first started it but we had to keep increasing it (finally to .2 mg twice a day) but with this came a sudden increase in weight. I gained 17 lbs. in about 6 wks. time. I've now had to stop due to my bloodpressure reaching 160/110's even with only taking .1 mg QD. I've lost about 7 lbs of the weight just by stopping it 1 1/2 wks ago. Unfortunately, now we've go to find another med to try. Good luck to you. Lisa
  5. I have had similar experiences while at the grocery store. Both episodes were when I was bending into the cart over and over again to put all of my items on the conveyor belt. The bending and straightening caused my heart to start racing and then I became very lightheaded like I was going to pass out. I've since learned not to bend all the way into the cart by putting smaller items in the seat portion of the cart. Good luck, sorry you had such a bad incident. Lisa
  6. Jessica - I've only been on the Proamatine for about 1 month now so I'm probably not the best one to be giving out information about it but I'll give you my experience over the past month. Since I have increased it to 7.5 mg BID I also get the chills quite frequently also with some sweating. My main problem with it is tingling of the head, it usually starts about 45 minutes after taking it and lasts for about 1 hour. While I'm only on 7.5mg BID my 2nd EP doc said that I can take up to 40 mg per day, my regular cardiologist would rather that I stay under 30 a day. As for the Florinef, I'm taking .2mg BID and have had better luck with rate control than with the Proamatine. Try this webpage for answers to questions regarding the Proamatine and nursing - it doesn't look to be a problem. http://www.drugs.com/xq/cfm/pageID_0/htm_2...ex/qx/index.htm Good luck with everything. Lisa
  7. Nicole - I don't think that 50 is too low unless you are symptomatic when it goes down to 50. By symptomatic I mean feeling dizzy, lightheaded or extreme fatigue (sounds kind of the symptoms with the fast heartrate, huh ). I work in cardiology and have plenty of patients with resting heartrates of 50 and they feel best when it is that low. Glad to hear that the Proamatine works for you. One question, how much salt/water do you have in one day. My regular cardiologist has not had me increase my salt just yet (perhaps after I see the dr. in Philly) and I've noticed that if I do not drink enough water in a day I really don't feel too good.
  8. Thanks everyone for your responses. We just recently increased my Florinef to .2 mg BID and it has actually brought my standing heartrate down to the 120's now the only problem is that my ankles are looking like the Michelin man!
  9. Hi everyone, I have a question regarding your heartrate. My biggest problem is my fast heartrate and I'm wondering how many of you have a fast rate on a daily basis and how fast does yours actually go? I've been fighting tachycardia since 1995, I'm back to work after being home for 2 yrs. and my resting heartrate hardly ever goes under 110 bpm. I normally run 130-140's while at work and then in the evening run around 100-110 (right now sitting at the computer I'm 105). I think in the past 3 wks. I've only had 1 to 2 days that my heartrate actually went under 100 bpm for any real amount of time. I'm going to Phildelphia on 10/10 to see 2 EP doctors at Pennsylvania Med. Ctr. and hopefully they will be able to help me out with controlling my heartrate better but in the meantime I was interested in seeing if I'm the only one fighting the tachycardia on a daily basis. Thanks. Lisa
  10. I've been experiencing chills and then sweating pretty bad with them. Does anybody else experience this with POTS? It only started in the past couple of days and I'm wondering if it is because we added Florinef to take along with the Proamatine. My heartrate has been running in the 130's lately but the past couple of days will go from 130 down to the 80's and this is when I experience the cold sweats. Since I'm new to be diagnosed with POTS I wasn't sure if this is something that is common. Thanks for you input. Lisa
  11. I was wondering if you could tell me what meds you are currently on for treatment of POTS and if they are helping you. I had been taking Midodrine 5 mg twice a day without any relief of my symptoms, my heartrate was consistently in the 120's - 130's. We increased my Midodrine to 7.5 mg twice a day this week and found my heartrate to be in the 140's yesterday, so we added Florinef 0.1 mg twice a day. I'm afraid I'm not going to be able to continue the Florinef because I started retaining fluid today and I was told that I can't take a diuretic with it. I wanted to take a beta blocker such as Toprol with the Midodrine but was told that I shouldn't take a beta blocker with the Midodrine. Please let me know what you are taking and if you ever took Midodrine and Florinef and how you reacted to them. Thanks. Lisa T.
×
×
  • Create New...